English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/58079
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

Nash equilibrium with strategic complementarities

AuthorsVives, Xavier
Issue Date1990
PublisherElsevier
CitationJournal of Mathematical Economics 19(3): 305-321 (1990)
AbstractUsing lattice-theoretical methods, we analyze the existence and order structure of Nash equilibria of non-cooperative games where payoffs satisfy certain monotonicity properties (which are directly related to strategic complementarities) but need not be quasiconcave. In games with strategic complementarities the equilibrium set is always non-empty and has an order structure which ranges from the existence of a minimum and a maxinum element to being a complete lattice. Some stability properties of equilibria are also pointed out. © 1990.
URIhttp://hdl.handle.net/10261/58079
DOI10.1016/0304-4068(90)90005-T
Identifiersdoi: 10.1016/0304-4068(90)90005-T
issn: 0304-4068
Appears in Collections:(IAE) Artículos
Files in This Item:
File Description SizeFormat 
accesoRestringido.pdf15,38 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 

Related articles:


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.